# SDR CA990804002

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 689633
- Condition: Cracked
- Location: Turbine Section
- Part time: 1,872 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HAIR LINE CRACKS DETECTED DURING NDT OF THE WHEEL AT REPAIR /OVERHAUL FACILITY (ACRO AEROSPACE).
